RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 2, Pages 123–150 (Mi izv1136)  

This article is cited in 6 scientific papers (total in 7 papers)

A theorem on the approximation of a trigonometric sum by a shorter one

A. A. Karatsubaa, M. A. Korolevb

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove a theorem on the approximation of a trigonometric sum by a shorter one with the constants in the remainder calculated concretely.

DOI: https://doi.org/10.4213/im1136

Full text: PDF file (548 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:2, 341–370

Bibliographic databases:

UDC: 511
MSC: 11L03, 11L07, 11P55, 11Z05
Received: 12.07.2006

Citation: A. A. Karatsuba, M. A. Korolev, “A theorem on the approximation of a trigonometric sum by a shorter one”, Izv. RAN. Ser. Mat., 71:2 (2007), 123–150; Izv. Math., 71:2 (2007), 341–370

Citation in format AMSBIB
\Bibitem{KarKor07}
\by A.~A.~Karatsuba, M.~A.~Korolev
\paper A theorem on the approximation of a trigonometric sum by a shorter one
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 2
\pages 123--150
\mathnet{http://mi.mathnet.ru/izv1136}
\crossref{https://doi.org/10.4213/im1136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2316984}
\zmath{https://zbmath.org/?q=an:1168.11030}
\elib{http://elibrary.ru/item.asp?id=9547686}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 2
\pages 341--370
\crossref{https://doi.org/10.1070/IM2007v071n02ABEH002359}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247427500004}
\elib{http://elibrary.ru/item.asp?id=13543457}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34347338481}


Linking options:
  • http://mi.mathnet.ru/eng/izv1136
  • https://doi.org/10.4213/im1136
  • http://mi.mathnet.ru/eng/izv/v71/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “On the integral of Hardy's function $Z(t)$”, Izv. Math., 72:3 (2008), 429–478  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    3. Li X., Ming P., “On the Effect of Ghost Force in the Quasicontinuum Method: Dynamic Problems in One Dimension”, Commun. Comput. Phys., 15:3 (2014), 647–676  crossref  mathscinet  zmath  isi  scopus
    4. Z. Kh. Rakhmonov, N. N. Nazrublloev, A. O. Rakhimov, “Korotkie summy G. Veilya i ikh prilozheniya”, Chebyshevskii sb., 16:1 (2015), 232–247  mathnet  elib
    5. M. A. Korolev, “On incomplete Gaussian sums”, Proc. Steklov Inst. Math., 290:1 (2015), 52–62  mathnet  crossref  crossref  isi  elib  elib
    6. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
    7. E. A. Karatsuba, “Application of the Jacobi functional equation and the ATS theorem in a quantum optical model”, Comput. Math. Math. Phys., 57:11 (2017), 1822–1842  mathnet  crossref  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:624
    Full text:169
    References:27
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020